Skip to Content

Belviq - I have A-Fib is it safe for me to take?

Responses (1)

Marvell 9 Jun 2014

It is best to discuss this with your cardiologist. Belviq can affect cardiovascular function. Your cardiologist should be able to advise you if it is okay for you.

Lorcaserin (Includes Belviq) ↔ Bradycardia

Moderate Potential Hazard, Moderate plausibility

Applies to: Heart Block, Sinus Node Dysfunction

Lorcaserin may decrease heart rate. In clinical trials of at least one year duration, the mean decrease in heart rate was 1.2 beats per minute (bpm) in lorcaserin-treated and 0.4 bpm in placebo-treated patients without diabetes, and 2.0 bpm in lorcaserin-treated and 0.4 bpm in placebo-treated patients with type 2 diabetes. The incidence of heart rate less than 50 bpm was 5.3% in lorcaserin-treated and 3.2% in placebo-treated patients without diabetes, and 3.6% in lorcaserin-treated and 2.0% in placebo-treated patients with type 2 diabetes. In the combined population, adverse reactions of bradycardia occurred in 0.3% of lorcaserin-treated and 0.1% of placebo-treated patients. Therapy with lorcaserin should be administered cautiously in patients with bradycardia or a history of heart block greater than first degree.

https://www.drugs.com/disease-interactions/lorcaserin,belviq.html#Bradycardia

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions